# SDR CA111006001

- Difficulty date: October 3, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Engine: Garrtt TFE731*
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Cracked
- Location: Turbine
- Part time: 11,796 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING, A DAILY INSP WAS CARRIED OUT ON ACFT BY A TECH.  AFTER INSPECTING THE EXHAUST BLADES OF THE LT ENGINE (MFG OWNED RENTAL ENGINE) AN HORIZONTAL CRACK WAS FOUND ACROSS THE BLADE.  THE LOANER ENGINE WAS INSTALLED ON THE ACFT FOR THE LAST 57.1HRS.
